Dynamics of periodic modes for the phenomenological equation of spin combustion

  • E. P. Belan
  • A. M. Samoilenko

Abstract

We consider a scalar parabolic equation in the circle of radius r. This problem is a gasless combustion phenomenological model in the surface of a cylinder of $r$ radius. We consider the problems of the existence, asymptotic form and stability of traveling waves and the nature of gaining, losing their stability.
Published
25.01.2013
How to Cite
BelanE. P., and SamoilenkoA. M. “Dynamics of Periodic Modes for the Phenomenological Equation of Spin Combustion”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 21-43, http://umj.imath.kiev.ua/index.php/umj/article/view/2402.
Section
Research articles